Journal of Honai Math

Journal of Honai Math (JHM) is a peer-reviewed open access journal and aims to provide an international forum for researchers, professionals, lecturer, and educational practitioners on all topics related to mathematics education. The journal consists of high-quality technical manuscripts on advances in the state-of-the-art of mathematics education; both theoretical approaches and practical approaches are encouraged to submit. Submitted papers must be written in Bahasa or English for initial review stage by editors and further review process by minimum two national or international reviewers.

The journal provides an international forum for the sharing, dissemination and discussion of research, experience and perspectives across a wide range of education, teaching, development, instruction, educational projects and innovations, learning methodologies and new technologies in mathematics education. The focus and scope of JHM includes the following topics Realistic Mathematics Education (RME), Design/Development Research in Mathematics Education, PISA Task, Mathematics Ability, ICT in Mathematics Education, and Ethnomathematics.

OAI Address
Journal of Honai Math (JHM) has OAI address: http://jurnal.unipa.ac.id/index.php/jhm/oai



Journal Homepage Image

Vol 1, No 1 (2018)

Table of Contents

Articles

Padhila Angraini, Rully Charitas Indra Prahmana
PDF
1-13
Jeinne Mumu, Benidiktus Tanujaya
PDF
14-23
Jeinne Mumu, Paim Albert Aninam
PDF
24-33
Rainitha Fatubun, Purwati Purwati
PDF
34-46
Rivadatul Mahmudah, Shahibul Ahyan, Ahmad Rasidi
PDF
47-55
Noor Aini, Sumargiyani Sumargiyani
PDF
56-66